# SDR DXTA2023102698860

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N365QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800057
- Aircraft time: 15,604 hours, 10,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 1115M
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: ALL EMER LIGHTS INOP WITH EMER SWITCH IN THE ON POSITION AND BATTERIES OFF //SIGNOFF// FOUND #4 EMERGENCY LIGHT BATTERY TO BE INOP.  REMOVED #4 EMERGENCY BATTERY. IAW CE-680 MM 33-50-10 BATTERY POWER SUPPLY. P/N CBS28-1 S/N 1115M INSTALLED CANNIBALIZED #4 EMERGENCY LIGHT BATTERY FROM ACFT N324QS REFERENCE NJA FORM M-30A. IAW CE 680 MM 33-50-10. EMERGENCY LIGHTS OPS CHECK GOOD IAW CE 680 MM 33-50-00. PN ON- CBS28-1 SN ON- 006640
